# SDR MALA020550

- Difficulty date: September 8, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: AC69076
- Part serial: ED5171
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN DOOR HARD TO ARM SLIDE.  MAINTENANCE PERFORMED ADJUSTMENT TEST OF LT FWD CABIN DOOR SLIDE HANDLE IAW AMM 52-11-00.  OPERATIONAL AND FUNCTIONAL TEST CHECKS GOOD.  ENGAGEMENT DISENGAGEMENT POSITIONS ARE ALL GOOD.  DURING T/S OF FWD PAX DOOR FOUND FWD GUST DAMPENER NOT RESTRICTING OPENING OF DOOR.  MAINTENANCE REPLACED LT FWD DOOR GUST DAMPENER IAW 52-11-14.  OPS CHECK GOOD.
